# SDR SWAA2024020247509

- Difficulty date: February 1, 2024
- Submitted: February 2, 2024
- Operation: Air carrier
- Aircraft: N7827A
- Make and model: Boeing 737-79P
- Aircraft serial: 28255
- Aircraft time: 59,450 hours, 37,990 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Part number: UNKNOWN
- Condition: Misaligned
- Location: Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ON AFT ENTRY DOOR; RIGHT SIDE ESCAPE SLIDE GIRT BAR MAKES CONTACT WITH EDGE OF AFT GALLEY STORAGE DOOR WHEN DOOR IS OPENED OR CLOSED<[01] FOUND LOWER MOUNTING SUPPORT PIN NOT ALIGNED CORRECTLY CAUSING SLIDE ASSY TO PROTRUDE TOO FAR FROM DOOR. REMOVED AND REINSTALLED SLIDE PER AMM 25-66-01. PROBLEM RESOLVED. NOTE: LEFT (ENTRY) DOOR WAS AFFECTED; NOT RIGHT DOOR.
